# SDR CALA2025051304643

- Difficulty date: May 8, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 75,053 hours, 26,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING AN EMERGENCY LIGHT CHECK, FOUND L1 DOOR EXTERIOR LIGHT INOP. CONFIRMED M1675 BATTERY PACK TO BE FAULTY. P/N AD-D717-01-100 NIS GUM. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1675 REF AMM 33-51-06-610-802 OPS CHECK GOOD.PARTS USED: 99-3351-3-0015,QTY :1
